Journal article icon

Journal article

Decay Properties of Restricted Isometry Constants.

Actions


Access Document


Publisher copy:
10.1109/LSP.2009.2020882

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
IEEE Signal Process. Lett.
Volume:
16
Pages:
572-575
Publication date:
2009-01-01
DOI:
URN:
uuid:5ff374f9-fe3d-4c24-beaa-004745ace102
Source identifiers:
357775
Local pid:
pubs:357775

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP